Pacific Journal of Mathematics

Interpolation submanifolds of the unitary group.

Yeren Xu

Article information

Pacific J. Math., Volume 165, Number 1 (1994), 181-205.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32E25
Secondary: 32A40: Boundary behavior of holomorphic functions


Xu, Yeren. Interpolation submanifolds of the unitary group. Pacific J. Math. 165 (1994), no. 1, 181--205.

Export citation


  • [I] R. E. Bellman,Introduction to Matrix Analysis, McGraw-Hill, NewYork, 1970.
  • [2] D. Burns Jr. and E. L. Stout, Extending functions from submanifolds of the boundary, Duke Math. J., 43 (1976),391-404.
  • [3] F. R. Harvey and R. O. Wells, Jr., Holomorphic approximation andhyperfunc- tion theory on a C1 totally realsubmanifold of a complex manifold, Math.Ann., 197(1972),287-318.
  • [4] M. Hakim and N. Sibony, Ensembles pics dans domaines strictement pseudo- convexes, Duke Math. J., 45 (1978),601-607.
  • [5] G. M. Henkin and A. E. Tumanov, Interpolation submanifolds of pseudoconvex domains, Trans. Amer. Math. Soc, 115 (1980),59-69.
  • [6] L. K. Hua,Harmonic analysis of functions of several complex variables in the classical domains, Transl. Math. Monographs, vol. 6, Amer. Math. Soc, Provi- dence, RI,1963.
  • [7] T. Jimbo and A. Sakai, Interpolation manifolds for products of strictlypseudo- convex domains, Complex Variables, 8 (1987), 222-341.
  • [8] J. M. Labonde, Thesis,Universitede Paris-Sud,Centre d'Orsay, 1985.
  • [9] A. Nagel and W. Rudin, Local behavior of bounded holomorphic functions, Canad. J. Math., 30 (1978),583-592.
  • [10] A. Nagel and S. Wainger, Limit of bounded holomorphicfunctions alongcurves, Recent Developments in Several Complex Variables, Princeton University Press, Princeton, 1980, pp. 327-344.
  • [II] R. Saerens, Interpolation submanifolds, Ann. Sci. Norm. Sup. Pisa Cl. Sci. IV Ser., 11 (1984),177-211.
  • [12] R. Saerens, Interpolation Theory in Cn : A survey, Lecture Notes in Math., vol. 1268, Springer-Verlag, 1986, pp. 158-188.
  • [13] E. L. Stout, Interpolation manifolds, Recent Developments in Several Complex Variables, Princeton University Press, Princeton, 1980, pp. 373-391.
  • [14] N. T. Varopoulos, Ensembles pics et ensembles d'interpolation pour lesalgebres uniformes, C. R. Acad. Sci. Paris Ser. A, 272 (1971), 866-867.